# SDR DALA2021091305433

- Difficulty date: September 10, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N776DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39624
- Aircraft time: 19,195 hours, 12,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 500c-500e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1943694) DURING INSPECTION FOUND CORROSION ON LH SIDE PLATE BTW STA 500C TO 500E AT FWD CARGO COMPARTMENT. SIDE PLATE BTW STA 500 C TO 500E AT FWD CARGO COMPARTMENT WAS REPAIRED PER B737-800 SRM 53-00-53-2R, REPAIR 6.
